RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1911–1914 (Mi de2032)  

Short Communications

Comparison functions for the solutions of a certain first order nonlinear differential equation

G. S. Krechetov

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 517.923
Received: 30.11.1971

Citation: G. S. Krechetov, “Comparison functions for the solutions of a certain first order nonlinear differential equation”, Differ. Uravn., 9:10 (1973), 1911–1914

Citation in format AMSBIB
\Bibitem{Kre73}
\by G.~S.~Krechetov
\paper Comparison functions for the solutions of a certain first order nonlinear differential equation
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1911--1914
\mathnet{http://mi.mathnet.ru/de2032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330623}
\zmath{https://zbmath.org/?q=an:0272.34013}


Linking options:
  • http://mi.mathnet.ru/eng/de2032
  • http://mi.mathnet.ru/eng/de/v9/i10/p1911

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020